advertisement
Question
Posted by: BECKY | 2008/08/27

MENSTRUATION = TOO LONG NOW!!

HOW THERE ALL

I' VE BEEN ON THE DEPO INJECTION FOR ABOUT 5 YEARS. I STOPPED LAST YEAR FEBRUARY. LAST WEEK, 19 AUGUST 2008 WITHOUT ANY WARNING MY CYCLE STARTED AGAIN AND IS NON STOP.

PLEASE HELP.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I presume you have not had a period since stopping the injection. The first period after a long interval is often very heavy. You could see your doctor to give you something to stop it if it persists too long.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement